# SDR CA130513017

- Difficulty date: May 13, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: XA1AC
- Condition: Failed
- Location: Tire
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) SINCE THE BEGINNING OF THE YEAR, 2013, WE HAVE HAD 2 ACFT NOSE TIRES LOSE AIR WHILE TAXIING.  A RECENT SHIPMENT OF NOSE TIRE TUBES WERE FOUND TO HAVE SIGNIFICANT MANUFACTURING DEFECTS IN THE ENTIRE ORDER, 7 EA.  MAINTENANCE DID NOT FEEL COMFORTABLE INSTALLING THEM ON THE ACFT.
